Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Ransford, T. J.
1997.
Norm inequalities for holomorphic semigroups.
Israel Journal of Mathematics,
Vol. 97,
Issue. 1,
p.
157.
Rostand, Jérérnie
1997.
Computing Logarithmic Capacity with Linear Programming.
Experimental Mathematics,
Vol. 6,
Issue. 3,
p.
221.
Kuijlaars, A. B. J.
2000.
Which Eigenvalues Are Found by the Lanczos Method?.
SIAM Journal on Matrix Analysis and Applications,
Vol. 22,
Issue. 1,
p.
306.
WARD, MICHAEL J.
2000.
DIFFUSION AND BIFURCATION PROBLEMS IN SINGULARLY PERTURBED DOMAINS.
Natural Resource Modeling,
Vol. 13,
Issue. 2,
p.
271.
Pritsker, Igor
2000.
An inequality for the norm of a polynomial factor.
Proceedings of the American Mathematical Society,
Vol. 129,
Issue. 8,
p.
2283.
Totik, Vilmos
2000.
Asymptotics for Christoffel functions for general measures on the real line.
Journal d'Analyse Mathématique,
Vol. 81,
Issue. 1,
p.
283.
Kuijlaars, A. B. J.
and
McLaughlin, K. T-R
2000.
Generic behavior of the density of states in random matrix theory and equilibrium problems in the presence of real analytic external fields.
Communications on Pure and Applied Mathematics,
Vol. 53,
Issue. 6,
p.
736.
Titcombe, Michèle S.
and
Ward, Michael J.
2000.
An Asymptotic Study of Oxygen Transport from Multiple Capillaries to Skeletal Muscle Tissue.
SIAM Journal on Applied Mathematics,
Vol. 60,
Issue. 5,
p.
1767.
Kuijlaars, A. B. J.
2000.
On the finite-gap ansatz in the continuum limit of the Toda lattice.
Duke Mathematical Journal,
Vol. 104,
Issue. 3,
Zeriahi, Ahmed
2000.
A criterion of algebraicity for Lelong classes and analytic sets.
Acta Mathematica,
Vol. 184,
Issue. 1,
p.
113.
Anderson, J. M.
and
Hinkkanen, A.
2001.
Arakelyan's theorem and relations between two harmonic functions.
Mathematika,
Vol. 48,
Issue. 1-2,
p.
301.
Beckermann, Bernhard
and
Kuijlaars, Arno B. J.
2001.
Superlinear Convergence of Conjugate Gradients.
SIAM Journal on Numerical Analysis,
Vol. 39,
Issue. 1,
p.
300.
Bos, Len
Calvi, Jean-Paul
and
Levenberg, Norman
2001.
On the Siciak extremal function for real compact convex sets.
Arkiv för Matematik,
Vol. 39,
Issue. 2,
p.
245.
Baratchart, Laurent
Prokhorov, Vasiliy A.
and
Saff, Edward B.
2001.
Asymptotics for Minimal Blaschke Products and Best L1 Meromorphic Approximants of Markov Functions.
Computational Methods and Function Theory,
Vol. 1,
Issue. 2,
p.
501.
Totik, Vilmos
2001.
Polynomial inverse images and polynomial inequalities.
Acta Mathematica,
Vol. 187,
Issue. 1,
p.
139.
Damelin, S.B.
Dragnev, P.D.
and
Kuijlaars, A.B.J.
2001.
The support of the equilibrium measure for a class of external fields on a finite interval.
Pacific Journal of Mathematics,
Vol. 199,
Issue. 2,
p.
303.
Marbán, J. M.
and
Palencia, C.
2002.
A New Numerical Method for Backward Parabolic Problems in the Maximum-Norm Setting.
SIAM Journal on Numerical Analysis,
Vol. 40,
Issue. 4,
p.
1405.
Edigarian, Armen
2002.
Pluripolar hulis and holomorphic coverings.
Israel Journal of Mathematics,
Vol. 130,
Issue. 1,
p.
77.
Stiemer, Marcus
2003.
A Representation Formula for the Robin Function.
Complex Variables, Theory and Application: An International Journal,
Vol. 48,
Issue. 5,
p.
417.
Nieminen, Pekka
and
Saksman, Eero
2003.
Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc.
Transactions of the American Mathematical Society,
Vol. 356,
Issue. 8,
p.
3167.